# SDR ASAA2016010214782

- Difficulty date: January 2, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 71,726 hours, 41,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323592
- Condition: Cracked
- Location: Bs 820-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE AT GROUND AIR CONDITION DOOR CUTOUT IS CRACKED.  ACFT GROUNDED. REPAIRED GROUND AIR COND DOOR CUT OUT IAW SRM 53-30-01-2R-2.
